# SDR 99ZZZX2942

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2663X
- Make and model: Cessna 172R
- Aircraft serial: 17280643
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Fuselage
- Part time: 395 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND FIREWALL CRACKED AT LEFT LOWER COWLING SHOCK MOUNT BRACKET ADJACENT TO BATTERY BOX.  CRACKS EXTENDED VERTICALLY FROM BRACKET ATTACH RIVET HOLES AND TOTALLED APPROXIMATELY 2.3750 INCHES IN LENGTH.  DOUBLER PATCH WAS INSTALLED ON INSIDE OF FIREWALL.
